Why you may taste steroid after injection?

QUESTION:

This might come off as a strange question but here's my situation. After I pin myself doing an intramuscular injection of testosterone enanthate or cypionate, I can taste some type of after taste in my mouth. I can taste the testosterone product in my mouth. Maybe that sounds crazy but I'm convinced it's not my imagination. Does this happen to anyone else? Why does it happen. I look forward to your reply. Thank you very much.

ANSWER:

May be you hit a vein... (even a little bit) and the blood from vein goes to lungs to get oxygen and when it hits lungs and you exhale some of the substance may be there and you feel it.

Btw, some useful information:

Blood with fresh oxygen is carried from your lungs to the left side of your heart, which pumps blood around your body through the arteries.

Blood without oxygen returns through the veins, to the right side of your heart. From there it is pumped to your lungs so that you can breathe out the carbon dioxide and breathe in more oxygen.